Skip to Main content Skip to Navigation
Journal articles

Reply to "The question of heterogeneity in Marfan syndrome"

Résumé : n.a
Document type :
Journal articles
Complete list of metadatas

https://www.hal.inserm.fr/inserm-00348103
Contributor : Gwenaëlle Collod-Beroud <>
Submitted on : Wednesday, December 17, 2008 - 4:55:12 PM
Last modification on : Wednesday, August 19, 2020 - 11:16:42 AM
Long-term archiving on: : Saturday, November 26, 2016 - 3:38:18 AM

Files

NatureGenet2005.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Catherine Boileau, Claudine Junien, Gwenaëlle Collod, Guillaume Jondeau, Olivier Dubourg, et al.. Reply to "The question of heterogeneity in Marfan syndrome". Nature Genetics, Nature Publishing Group, 1995, 9 (3), pp.230-231. ⟨10.1038/ng0395-230⟩. ⟨inserm-00348103⟩

Share

Metrics

Record views

737

Files downloads

2713